# SDR SWIA202265688

- Difficulty date: March 15, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STGR 20R, BETWEEN FS349 AND FS364.    (C CHECK RO 5/23/22)    REMOVED AND INSTALLED REPLACEMENT INTERCOSTAL 20R FS 349.00 TO FS 364.00 REF CRJ900 SRM 51-42-06-001-001-A01, REF CRJ900 SRM 51-42-20-001-001-A01, AND DWG. SH670-31950 REV Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
